教師資料查詢 | 類別: 期刊論文 | 教師: 徐祥峻 HSIANG-CHUN HSU (瀏覽個人網頁)

標題:A simple transformation for Mahonian statistics on labelings of rake posets
學年106
學期2
出版(發表)日期2018/03/01
作品名稱A simple transformation for Mahonian statistics on labelings of rake posets
作品名稱(其他語言)
著者Sen-Peng Eu, Tung-Shan Fu, Hsiang-Chun Hsu
單位
出版者
著錄名稱、卷期、頁數Graphs and Combinatorics 34(2), p.373-381
摘要We present a simple transformation for the inversion number and major index statistics on the labelings of a rooted tree with n vertices in the form of a rake with k teeth. The special case k=0 provides a simple transformation for the Mahonian statistics on the set Sn of permutations of {1,2,…,n} . We also extend the transformation to a bijective interpretation of the fact that the major index of the equivalence classes of the labelings is equidistributed with the major index of the permutations in Sn satisfying the condition that the elements 1,2,…,k appear in increasing order.
關鍵字Mahonian statistics;Rake poset;Subexcedent word;Bijection
語言英文(美國)
ISSN0911-0119
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!